# SDR AWXA200400576

- Difficulty date: May 25, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 44,900 hours, 30,608 cycles
- Engine: Ge CFM56*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV031120333
- Condition: Burned
- Location: Seat Row 15
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO DEPARTURE, FLIGHT CREW OBSERVED SMOKE IN CABIN BETWEEN SEAT ROWS 13 AND 18. MAINTENANCE DEACTIVATED THE RECIRCULATION FAN AND PLACED SYSTEM ON MEL 21-31, COND. 1 (RECIRC FAN INOP). AIRCRAFT WAS MAINTENANCE FERRIED BACK TO PHX WHERE MAINTENANCE DISCOVERED TWO EACH CABIN FLORESCENT LIGHTS (SEAT ROW 15-18) BURNED AT THE CONNECTOR. REMOVED AND REPLACED LAMP HOLDER ASSEMBLY AND BULBS AT SEAT ROW 15, OPERATIONAL CHECK WAS GOOD.
